The Manin conjecture in dimension 2

T.D. Browning, Arxiv (2007) 1–57.

Preprint | English
Abstract
These lecture notes describe the current state of affairs for Manin's conjecture in the context of del Pezzo surfaces.
Publishing Year
Date Published
2007-04-10
Journal Title
Arxiv
Page
1-57
IST-REx-ID

Cite this

Browning TD. The Manin conjecture in dimension 2. Arxiv. 2007:1-57.
Browning, T. D. (2007). The Manin conjecture in dimension 2. Arxiv. Arxiv.
Browning, Timothy D. “The Manin Conjecture in Dimension 2.” Arxiv. Arxiv, 2007.
T. D. Browning, “The Manin conjecture in dimension 2,” Arxiv. Arxiv, pp. 1–57, 2007.
Browning TD. 2007. The Manin conjecture in dimension 2. Arxiv., 1–57.
Browning, Timothy D. “The Manin Conjecture in Dimension 2.” Arxiv, Arxiv, 2007, pp. 1–57.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 0704.1217v1

Search this title in

Google Scholar